Items where Subject is "Faculty of Science > Applied Sciences > Statistics"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: C | D | G | H | J | K | M | N | P | R | S | T | V
Number of items at this level: 69.

C

Chillale, N.R. (2013) A double hit model for the distribution of time to AIDS onset. In: A double hit model for the distribution of time to AIDS onset, 5–7 February 2013, Kuala Lumpur, Malaysia.

D

Deepa R. Acharya, . and Pandit, P.V. (2016) Distribution-Free Tests for Two-Sample Location Problems Based on Subsamples. Journal of Advanced Statistics, 1 (1). pp. 32-37. ISSN 2414-6803

G

Gopalakrishna, S.P. and Kaonga, M.L. and Somashekar, R.K. and Suresh, H.S. and Suresh, R. (2015) Tree diversity in the tropical dry forest of Bannerghatta National Park in Eastern Ghats, Southern India. European Journal of Ecology, 1 (2). pp. 12-27. ISSN 1339-8474

H

Harishchandra, K. and Kammasandra, M. (2010) Statistical inference on software reliability assuming exponential fault correction time. Economic Quality Control, 25 (2). pp. 269-279. ISSN 1869-6147

Harishchandra, K. and Sriveakataramana, P. (2011) Link sampling for attributes. Communications in Statistics-theory and Methods, 11 (16). pp. 1855-1868. ISSN 1532-415X

J

Janhavi;, J.V. and Suresh, R. (2011) A Study of Forecasting of Exchange Rates Using Non Robust and Robust Estimators. International Journal of Financial Management, 1 (2). pp. 75-84. ISSN 2229-5682

Javali, S.B. and Pandit, P.V. (2007) Use of the generalized linear models in data related to dental caries index. Indian Journal of Dental Research, 18 (4). pp. 163-167. ISSN 09709290

Javali, S.B. and Pandit, P.V. (2010) Using zero inflated models to analyze dental caries with many zeroes. Indian Journal of Dental Research, 21 (4). pp. 480-485. ISSN 09709290

Javali, S.B. and Pandit, P.V. (2010) A comparison of ordinal regression models in an analysis of factors associated with periodontal disease. Journal of Indian Society of Periodontology, 14 (3). pp. 153-159. ISSN 0975-1580

Jayalakshmi, N.R. and Thara Saraswathi, K.J. and Vijaya, B. and Raman, D.N.S. and Suresh, R. (2012) Enhanced vigor in growth and accumulation of anthocyanins with abscisic acid treatment in Malva sylvestris L. World Applied Sciences Journal, 20 (1). pp. 15-22. ISSN 1818-4952

Jayaram, Y.G. (1974) A Bayesian Estimate of Reliability in the Weibull Distribution. Microelectronics Reliability, 13 (1). pp. 29-32. ISSN 0026-2714

K

Kala, J. Kantu. and Parameshwar, V. Pandit. (2014) System Reliability Estimation in Multicomponent Exponential-Lindley Stress-Strength Models. Journal of Reliability and Statistical Studies ;, 7 (2). pp. 95-103. ISSN 2229-5666

Kumar, E.V. and Srivenkataramana, T. and Srinath, K.P. (1996) Use of ranks in probability proportional to size sampling. Communications in Statistics - Theory and Methods, 25 (12). pp. 3195-3215. ISSN 03610926

M

Manjunath, S.M. (1984) 11. Sequential Methods : Optimal Sequential Estimation for Ergodic Birth-Death Processes. Stochastic Processes and their Applications, 18 (2). p. 227. ISSN 0304-4149

N

Nagaraja Rao, C. (2003) Modelling for HIV/AIDS in heterosexual transmission. Journal International Medical Sciences Academy, 16 (4). pp. 204-207. ISSN 0971071X

Nanjundan, G. and Naika, T. (2014) Estimation of parameter in a new discrete distribution analogous to Burr distribution. In: Estimation of parameter in a new discrete distribution analogous to Burr distribution, 27 August 2013 through 28 August 2013;, Hong Kong; China.

Nanjundan, G. and Naika, T.R. (2011) Maximum likelihood estimation of parameters in a perturbed exponential model. International Journal of Agricultural and Statistical Sciences, 7 (2). pp. 527-534. ISSN 0976-3392

Nanjundan, G. and Raveendra Naika, T. (2012) Asymptotic Comparison of Method of Moments Estimators and Maximum Likelihood Estimators of Parameters in Zero-Inflated Poisson Model. Applied Mathematics, 3 (6). pp. 610-616. ISSN 2152-7393

Nanjundan, G. and Sadiq, P. (2015) A Note on the Characterization of Zero-Inflated Poisson Model. Open Journal of Statistics ,, 5 (2). pp. 140-142. ISSN 2161-7198

Narasimha Prasad, N.G. and Srivenkataramana, T. (1980) A modification to the Horvitz-Thompson estimator under the midzuno sampling scheme. Biometrika, 67 (3). pp. 709-711. ISSN 1464-3510

P

Pandit, P.V. and Acharya, D.R. (2017) A new class of distribution-free tests for special twosample location problem. International Journal of Agricultural and Statistical Sciences, 13 (1). pp. 1-8. ISSN 09731903

Pandit, P.V. and Anuradha, M.P. (2007) Convex combination of two U-statistics for testing new better than used. Model Assisted Statistics and Applications, 2 (3). pp. 165-171. ISSN 15741699

Pandit, P.V. and Anuradha, M.P. and Joshi, V.B. (2009) On testing new better than used alternatives based on combination of two test statistics. International Journal of Agricultural and Statistical Sciences, 5 (2). pp. 349-354. ISSN 09731903

Pandit, P.V. and Gudaganavar, N.V. (2009) On Two-sample Test for Detecting Differences in the IFR Property of Life Distributions. African Journal of Mathematics and Computer Science Research, 2 (2). pp. 25-29. ISSN 2006-9731

Pandit, P.V. and Javali, S.B. (2013) Analysis of dental caries using generalized linear and count regression models. Revista Română de Statistică, 10. pp. 73-82. ISSN 1844-7694

Pandit, P.V. and Kumari, S. (2017) On testing against positive quadrant dependence based on matched pairs. International Journal of Agricultural and Statistical Sciences, 13 (1). pp. 319-324. ISSN 09731903

Pandit, P.V. and Kumari, S. (2013) A class of distribution-free tests for independence against positive quadrant dependence. Pakistan Journal of Statistics and Operation Research, 9 (4). pp. 371-377. ISSN 1816-2711

Pandit, P.V. and Math, C.M. (2011) A Nonparametric Control Chart for Location Based on Sub-Samples of Size Two. Economic Quality Control, 26 (2). pp. 91-98. ISSN 1869-6147

Pandit, P.V. and Math, C.M. (2012) PROCEDURE FOR DETECTING ‘MORE NBU-NESS’ PROPERTY OF LIFE DISTRIBUTIONS. Advancement and Development in Technology International, 1 (1). pp. 57-64. ISSN 2277 - 6745

Pandit, P.V. and Math, C.M. (2009) Repeated significance test procedure for testing against new better than used of specified age. International Journal of Agricultural and Statistical Sciences, 5 (2). pp. 523-530. ISSN 09731903

Pandit, P.V. and Math, C.M. (2012) TEST PROCEDURES FOR DETECTING ‘MORE NBUNESS’ PROPERTY OF LIFE DISTRIBUTIONS. Advancement and Development in Technology International, 1 (1). pp. 72-82. ISSN 2277 - 6745

Pandit, P.V. and Nagaraj, V. Gudaganavar. (2009) On Tests for Detecting More Nbu-ness Property of Life Distributions. Research Journal of Mathematics and Statistics, 1 (1). pp. 9-13. ISSN 2040-7505

Pandit, P.V. and Nagaraj, V.Gudaganavar. (2009) A Class of Tests for New Better than Used Life Distributions. Journal of Statistics, 16. pp. 59-65. ISSN 1684-8403

Pandit, P.V. and Nagaraj, V.Gudaganavar. (2010) On Robustness of a Sequential Test for Scale Parameter of Gamma and Exponential Distributions. Applied Mathematics and Computation, 1. pp. 274-278. ISSN 0096-3003

Pandit, P.V. and Savitha Kumari, . (2015) Rank Tests for Independence Against Weighted Alternative with Missing Values. American Journal of Mathematics and Statistics, 5 (4). pp. 196-199. ISSN 0974–7117

Pandit, P.V. and Shivalingappa B. Javali, . (2012) Multiple logistic regression model to predict risk factors of oral health diseases. Romanian Statistical Review, 5. pp. 1-14. ISSN 1844-7694

Pandit, P.V. and Sujatha Inginashetty, . (2012) A Note on Detecting “More IFR-ness” Property of Life Distributions. Open Journal of Statistics ,, 2. pp. 443-446. ISSN 2161-7198

Pandith, P.V. and Joshi, S. (2015) Selecting a Component with Longer Mean Life Time in Bivariate Pareto Models. Open Journal of Statistics ,, 5. pp. 335-339. ISSN 2161-7198

Parameshwar, V. Pandit. and Savitha Kumar, . and Javali, S.B. (2014) Tests for Two-Sample Location Problem Based on Subsample Quantiles. Open Journal of Statistics ,, 4 (1). pp. 70-74. ISSN 2161-7198

Parameshwar V Pandit, . and Deepa R. Acharya, . (2016) A Class of Nonparametric Tests for the Two-Sample Location Problem. Journal of Statistics Applications & Probability, 5 (3). pp. 1-6. ISSN 1927-7032

Parameshwar V Pandit, . and Savitha Kumari, . (2016) On Distribution Free Tests for the Two-Sample Location Problem Based on Signs of Extreme Observations. International Journal of Mathematical Sciences and Engineering Applications, 10 (3). pp. 151-158. ISSN 0973-9424

Parameshwar V. Pandit, . and Deepa R. Acharya, . (2017) SOME CLASSES OF NONPARAMETRIC TESTS FOR SPECIAL TWO-SAMPLE LOCATION PROBLEM BASED ON SUBSAMPLE EXTREMES. Far East Journal of Theoretical Statistics, 53 (1). pp. 47-61. ISSN 0972-0863

Parameshwar V. Pandit, . and Kala J. Kantu, . (2013) System reliability estimation in multicomponent exponential stress-strength models. International Journal of Reliability and Applications, 5 (1). pp. 35-40. ISSN 1598-0073

Parameshwar V. Pandit, . and Kala J. Kantu, . (2013) System reliability estimation in multicomponent exponential stress-strength models. International Journal of Reliability and Applications, 5 (1). pp. 35-40. ISSN 1598-0073 (In Press)

Parameshwar V. Pandit, . and Kumari Savitha, . (2016) ON DISTRIBUTION FREE TESTS FOR THE TWO-SAMPLE LOCATION PROBLEM BASED ON SIGNS OF EXTREME OBSERVATIONS. International J. of Math. Sci. & Engg. Appls., 10 (3). pp. 151-158. ISSN 0973-9424

Parameshwar V. Pandit, . and Kumari, Savitha, . (2015) Rank Tests for Independence Against Weighted Alternative with Missing Values. American Journal of Mathematics and Statistics, 5 (4). pp. 196-199. ISSN 2374-2348

Parameshwar V. Pandit, . and Savitha Kumari, . (2017) ON TESTING AGAINST POSITIVE QUADRANT DEPENDENCE BASED ON SUB-SAMPLE ORDER STATISTICS. Advances and Applications in Statistics, 50 (2). pp. 107-121. ISSN 0972-3617

Parameshwar V. Pandit, . and Shetty, I.D. and Gururaj N . Bhadri, . (2008) A generalization of class of tests for Exponentiality against increasing failure rate average alternatives. international journal of agricultural statistical sciences, 4 (2). pp. 293-299. ISSN 0973 - 1903

Parmeshvar V. Pandith, . (2009) ON TESTING EXPONENTIALITY AGAINST NEW BETTER THAN USED ALTERNATIVES. Economic Quality Control, 34 (1). pp. 1-17. ISSN 0940-5151

Parmeshvar V. Pandith, . and Math, C M. (2010) ON SELECTING BEST IFRA POPULATION:A LARGE SAMPLE APPROACH. Indian journal of Mathematics and Mathematical Sciences, 6 (2). pp. 233-239. ISSN 0973-3329

Parmeshvar V. Pandith, . and Nagraj, V. (2010) ON DETECTING NEW BETTER THAN USED PROPERTY OF LIFE DISTRIBUTIONS. Arya Bhatta Journal of Mathematics And Informatics, 2 (1). pp. 1-8. ISSN 0975-7139

Poornima, S. and Ambika, S.R. and Rajalakshmi, P. (2012) Genetic Divergence Studies in Bixa Orellana L. Accessions, an Important Natural Food Dye Plant Using Mahalanobis D2 Multivariate Analysis. Asian Journal of Contemporary Sciences, 1. pp. 23-26. ISSN 2319-9938

R

Rajalakshmi, P. and Geetha, P. (2007) Detection of Outliers through Influence Function on Affinity. Mapana, Journal of Science, 6 (2). pp. 33-44. ISSN 0975-3303

Rao, C.N. and Srivenkataramana, T. (2001) Projection of HIV infections in India: An alternative to back-calculation. Current Science, 82 (10). pp. 1302-1307. ISSN 0011-3891

S

Satish Bhat, R. Vidya, . and Pandit, P.V. (2016) Maximum Likelihood Estimation of Parameters in a Mixture Model. Communications in Statistics—Simulation and Computation, 45. pp. 1776-1784. ISSN 1532-4141

Srinivas, V. and Kale, B.K . (2016) ML and Umvu Estimation in the M/d/1 Queuing System. Communications in Statistics: Theory and Methods, 45 (19). pp. 5826-5834. ISSN 1532-415X

Srinivas, V. and Subba Rao, S. and Kale, B.K . (2011) Estimation of Measures in M/m/1 Queue. Communications in Statistics: Theory and Methods, 40 (18). pp. 3327-3336. ISSN 1532-415X

Srinivas, V. and Udupa, H.J. (2014) Best unbiased estimation and CAN property in the stable M/M/1 queue. Communications in Statistics - Theory and Methods, 43 (2). pp. 321-327. ISSN 03610926

Srivenkataramana, T. (1983) Interchangeability Of The Ratio And Product Methods In Sample Surveys. Communications in Statistics - Theory and Methods, 12 (18). pp. 2143-2150. ISSN 03610926

Srivenkataramana, T. (2002) Location-shifts for improved estimation under Midzuno-Sen sampling scheme. Journal of Statistical Planning and Inference, 102 (1). pp. 179-187. ISSN 03783758

Srivenkataramana, T. and Harishchandra, K. (1985) SOME ALTERNATIVES TO DOUBLE SAMPLING FOR PRODUCT CONTROL. QR journal, 12 (2). pp. 65-68. ISSN 03793532

Srivenkataramana, T. and Tracy, D.S. (1979) On Ratio and Product Methods of Estimation in Sampling. Statistica Neerlandica, 33 (1). pp. 37-39. ISSN 1467-9574

Srivenkataramana, T. and Tracy, D.S. (1989) Two-phase sampling for selection with probability proportional to size in sample surveys. Biometrika, 76 (4). pp. 818-821. ISSN 00063444

Sujatha Inginshetty, . and Parameshwar V. Pandit, . (2014) Selection of the Best New Better than used Population Based on Subsamples. International Journal of Statistika and Mathematika, 8 (3). pp. 102-104. ISSN 2249-8605

T

Tattar, P.N. and Vaman, H.J. (2008) Testing transition probability matrix of a multi-state model with censored data. Lifetime Data Analysis, 14 (2). pp. 216-230. ISSN 1572-9249

V

Vaman, H.J. (1984) 11. Sequential Methods : Bayes and Minimax Sequential Tests under Discounting for the Wiener Mean. Stochastic Processes and their Applications, 18 (2). p. 228. ISSN 0304-4149

Vaman, H.J. (1985) Optimal Online Detection of Parameter Changes in Two Linear Models. Stochastic Processes and their Applications, 20 (2). pp. 343-351. ISSN 0304-4149

Vaman, H.J. and Suresh chandra, K. (2002) Optimal Change-point Detection in Trend Models with Integrated Moving Average Errors. Sequential Analysis: Design Methods and Applications, 21 (1-2). pp. 99-107. ISSN 1532-4176

Vasantha kumar, E. and Srivenkataramana, T. (1994) A generalization of midzuno-sen sampling scheme for finite populations. Communications in Statistics - Theory and Methods, 23 (9). pp. 2541-2559. ISSN 0361-0926

This list was generated on Mon Oct 15 18:15:48 2018 IST.